# SDR UIEA2019061804520

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,148 hours, 20,570 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 24611477
- Condition: Abnormal
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE.  REMOVED & REPLACED UPPER & LOWER AFT FIRE LOOP IAW AMM 26-11-02.  PERFORMED FIRE TEST AND CHECKED GOOD.
